# SDR SWAA2022020790879

- Difficulty date: January 5, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242XF IS CRACKED IN HALF. / AFT FLOOR PANEL 242XF THAT WAS CRACKED IN HALF WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
